# SDR ABXA20150803125

- Difficulty date: August 3, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3240
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A LARGE CREASE GOING THROUGH LAP SPLICE AT LT FS 1395, STRINGER 36L.  REPAIRED LAP SPLICE CREASE IAW REA B653-61583-MR & SRM 53-00-21.  SDR INFO, PN 146T3240 & 146T3230, SN N/A, PART NAME FUSELAGE SKINS, FS & BS LOCATION ON ACFT FS 1395 TO 1417, STRINGER LOCATION ON ACFT, 38L - 35L.  ACFT WAS GNDED.
